# SDR MALA030313

- Difficulty date: June 14, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 340B406
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 23080031
- Part serial: OFF99951
- Condition: Failed
- Location: Dc System
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OUTBOUND ON FLIGHT 3273 RIGHT DC GEN FELL OFF LINE.  RAN QRH COULD NOT RESET, BUS TIE LIGHT ON, NO C/B POPPED.  AIR RETURN TO MSP.  MAINTENANCE REPLACED RIGHT DC GEN IAW JOB CARD 243103 SEE CONT ADN 409S 071301 P/N ON/OFF 23080-031, SN/OFF 99951, SN/ON 99294.  ALL OPS CHECK GOOD.  SEE JOB CARD 243103 FOR DETAIL OF WORK PERFORMED.
